# SDR AALA201703209050

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 19,653 hours, 7,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAT MOUNTED EMERGENCY LIGHT LENS AT SEAT 16C. REPLACED SEAT MOUNTED LIGHT IAW AMM 33-51-18.
